American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alexander Gorodnik and Pankaj Vishe. Diophantine approximation for products of linear maps --- logarithmic improvements. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Florin P. Boca and Alexandru Zaharescu. On the correlations of directions in the Euclidean plane. Trans. Amer. Math. Soc. 358 (2006) 1797-1825. MR 2186997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia